# SDR R61A201811141130

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK - MAINT FOUND RH FLOOR DOUBLER IS CORRODED BETWEEN FRAMES 12 AND 14. REMOVED AND REPLACED RH FLOOR DOUBLER BETWEEN FRS 12-14 REF SRM 51-40-08. ACFT REMAINS OUT-OF-SERVICE FOR HEAVY CHECK COMPLETION
